# SDR ASAA2014052208119

- Difficulty date: May 22, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6552878125
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOP SILL IN FRONT OF LT AFT ENTRY DOOR FROM BS 947.5 - 986.5 SEVERAL AREA CORRODED. ACFT GROUNDED.  REMOVED CORROSION ON MOP SILL, FOUND OUT OF LIMITS, REMOVED DAMAGED MOP SILL AND INSTALLED NEW MOP SILL IAW SRMS 53-60-15-1A-1, 51-40-02-0G-0W.
